Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

What is the reason for lightheadedness followed by ringing in ears and tight throat?

User rating for this question
Very Good
Answered by

Practicing since : 2009
Answered : 4362 Questions
Symptoms began when I woke up this morning. Initially light headedness followed by ringing in my ears. Now, my throat is tight. 46 y/o Female.
Posted Thu, 5 Dec 2013 in Ear, Nose and Throat Problems
Answered by Dr. Rakesh Madhyastha 1 hour later
Brief Answer: Infection of the middle ear Detailed Answer: Hello Thanks for the query The symptoms you have given are suggestive of a middle ear infection. Most often middle ear infections are of viral eitiology and are self limiting. Here are my suggestions to you 1. Visit an ENT specialist for clinical examination 2. Tablet Betahistidine is usually prescribed, which is taken three times daily for a week. It will bring a lot of improvement in your symptoms 3. Avoid listening to loud music, ear phones and talking on the phone for long durations for the next one week I hope I was of help, if you have any further queries please get back to me I wish you good health and a speedy recovery Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor